# SDR QXEA9700027

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AU
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11054
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Boards
- Part number: 5515800104
- Condition: Failed
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGNS HAVE MULTIPLE LIGHTS INOP.  ALL EXIT SIGN CIRCUIT BOARDS WERE REPLACED AND SIGNS OPS CHECKED GOOD.
